# SDR ASAA2025090260938

- Difficulty date: September 2, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Plate
- Part number: 147A511620
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE PLATE BETWEEN BS 986.3 & 1006 HAS MULTIPLE AREAS OF CORROSION NEAR FITTINGS AND FASTENER OPENINGS. . GROUNDED - YES.  REMOVED AND REPLACED NEW PRESSURE PLATE IAW DWG. 147A5701.
